# SDR HEEA073061

- Difficulty date: May 9, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 2,263 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Placard
- Condition: Loose
- Location: Seat Belt
- Component: Seat Belt
- Component part number: 407370721101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LABEL COMING OFF BELT.
